# SDR CA030627015

- Difficulty date: April 29, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 14,269 hours
- Engine: Lyc O320E2D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 05001183
- Condition: Chafed
- Location: Fuel System
- Part time: 14,293 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ABOVE FUEL LINE WAS FOUND CHAFED DURING 200 HR INSPECTION.  IT WAS DETERMINED THIS WAS CAUSED FROM RUBBING ON STEERING ROD MOUNT.  THIS WOULD BE VERY DIFFICULT TO SEE BUT CLOSE INSPECTION SHOULD BE CARRIED OUT.
